It is the lupron. I had those kinds of days too, but I was able to control my emotions. You just have to keep in the back of your mind that you are on a chemical drug that can cause these feelings. Once I did that it was like coming out of the fog. i was on HT for 28 months (plus a six to nine month "coming down") The first year I was an emotional mess. I had to stop moderating for a while as well. But once I got my positive attitude back the last 2 years was not a big deal. i didn't like it but it was more manageable. If I have to go back on it I will, but at least I will be better prepared.
Have a good week. And when the wife says it's time to take out the trash tell her you're on Lupron....
Advanced Prostate Cancer at age 44 (I am 48 now)
pT3b,N0,Mx (original PSA was 19.8) EPE, PM, SVI. Gleason 4+3=7
Da Vinci Surgery ~ 2/16/2007
Adjuvant Radiation Therapy ~ IMRT Completed 8/07
Adjuvant Hormone Therapy ~ 28 months on Casodex and Lupron.